I just started seasonique and it’s been about three days now and I’ve been throwing up I the middle of the night it’s the same time everytime it around 4-5 o’clock when I rush out of bed and puke I don’t know if this normal and I don’t know if it will go away. I want to keep taking it but I’m not sure I should. I feel fine after I take it it doesn’t give me much problems untill 8 hours after which is weird. If you have any advice or answers please help.
No responses have yet been posted. Add your response to this question.
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jun 2011 • 1 answer
Updated 25 Apr 2015 • 2 answers
Updated 5 Aug 2014 • 1 answer
Updated 25 Oct 2018 • 4 answers
Updated 24 Jun 2018 • 2 answers